# SDR ABXA9700729

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779485
- Condition: Cracked
- Location: Bs 955-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 17L CRACKED AT FRAME STA 980 REPAIR DOUBLER, (AD 92-22-08).  REPLACED SECTION OF LONGERON 17 LEFT BETWEEN FS 955 AND FS 996 IAW DC-9 SRM CHAPTER 53-02, FIGURE 2.
